MAUDE Adverse Event Report: ETHICON INC. PRONOVA; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. PRONOVA; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number PNM3805
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: could you please provide the lot number? unk.Where was the foreign material found? (inside the sterile barrier or outside of the sterile barrier? unk.Please describe the type of foreign matter that was observed.What was the foreign matter¿s appearance? what was the texture? unk.Are there any photos of the foreign matter available? no, have.Was the product seal on the foil still intact when the package was opened? unk.Will the device be returned for evaluation? if yes please return all relevant packaging material? unk.Was the procedure completed without any adverse effect to the patient? unk, maybe yes.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 suture was used.During surgery, it was found that there was dirt on the needle.It was not a control release needle.Another product was used to complete the case.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PRONOVA
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24793921
Report Number2210968-2026-03568
Device Sequence Number8646115
Product Code GAT
UDI-Device Identifier10705031246393
UDI-Public10705031246393
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPNM3805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown